Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 109616, 7 pages.
Stable Analysis of Solution Set for System of Quasivariational Relations with Applications
The essential stability of solutions for system of quasivariational relations is studied. We show that most of systems of quasivariational relations are essential (in the sense of Baire category) and that, for any system of quasivariational relations, there exists at least one essential component of its solution set. As applications, the existence of essential components of solution set for systems of KKM problems and systems of quasivariational inclusions is obtained.
J. Appl. Math., Volume 2014 (2014), Article ID 109616, 7 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Shi, Lefeng; Yang, Zhe. Stable Analysis of Solution Set for System of Quasivariational Relations with Applications. J. Appl. Math. 2014 (2014), Article ID 109616, 7 pages. doi:10.1155/2014/109616. https://projecteuclid.org/euclid.jam/1425305965